Zeitschrift für Operations Research

, Volume 18, Issue 5, pp 187–196

Parameter-free convex equivalent and dual programs of fractional programming problems

  • S. Schaible
Article

DOI: 10.1007/BF02026600

Cite this article as:
Schaible, S. Zeitschrift für Operations Research (1974) 18: 187. doi:10.1007/BF02026600

Summary

An appropriate generalization ofCharnes-Cooper's [1962] variable transformation is introduced, by which a parameter-free convex program is associated to nonlinear fractional programs. The equivalent program also enables a direct approach toJagannathan's. [1973] duality theory simultaneously extending it. In particular for some special cases further duality theorems are derived.

Zusammenfassung

Durch geeignete Verallgemeinerung der Variablentransformation vonCharnes-Cooper [1962] wird nichtlinearen Quotientenprogrammen ein parameterfreies konvexes Programm zugeordnet. Dieses ermöglicht auch einen direkten Zugang zuJagannathans [1973] Dualitätstheorie, die gleichzeitig erweitert wird. Insbesondere werden für einige Spezialfälle weitere Dualitätssätze abgeleitet.

Copyright information

© Physica-Verlag 1974

Authors and Affiliations

  • S. Schaible
    • 1
  1. 1.Seminar für Allgemeine und Industrielle BetriebswirtschaftslehreUniversität KölnKöln